Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Injury and loss of sensation

Injury and loss of sensation

So I wrote about my injury 3 months ago.. Since than thing seem to get better.. And although there was altered sense of orgasm anorgasmia was gone.. I could get orgasm by cumming inside vagina during intercourse or by handjob of my gf.. Not yet by myself.. However feeling was better

I started using l arginine, vitamin e,magnesium,megadoze vit d, vit c, ginko biloba and omega 3..
Month a go I added testosterone and proviron which greately enhanced healing of discolouration and general libido

For some unknown reason I decided to pump again.. This time I wasn’t rought.. I used it for 15 mins and didnt even go to MAX!!
Had maybe 2-3 rougher masturbations after that but thats it

The only mid line on my glans that was pinkish had ”sexual arousal feeling” rest was just dead to touch or hypersensitive..

Now 7days after I lost feeling there aswell!! Noticed lumps and shit and now its all same like it was in beginning.. I am circumcised btw.. And I also noticed on that place, it seems its covered with some kind of layer that is dry and rough.. I dunno what to do .anorgasmia is back,, patch is darker again, I am freaking out..

How could 1 pumping session that was light EVEN CAUSE this .if it did at all.

Loss of sensation
Original thread

Also lost libido since that happened ,,and I am on fucking testosterone and proviron and was horny as fuck

Stop taking steroids you don’t seem to have the vaguest clue of what you are doing. Those could actually be the cause of loss of libido.

You don’t seem to have read enough about pumping and PE in general either. I suggest you stop PE, recover, and get an appointment with a psycohologist.

In these situations it is imperative that you stay calm and don’t stress. Stress will only make the problem worse. Are you taking anything to block estrogen? You could have elevated levels of estrogen. Messing with your hormones is very dangerous in my opinion if not done with the utmost care and knowledge, and even then can still cause some undesirable side effects.

What he said.

Start 2/27/14: BPEL 6"/ EG 5" ==> 6.5"/ 5.25"

Now: Taking a break!

Make a Donation Everybody's doing it.:cancer:

Last edited by buulet : 03-28-2014 at . Reason: marinera replied

Proviron controls estrogen, I am using anabolics steroids the way they can’t make a libido problem at this point of cycle.. I am bodybuilding coach and thats kind my duty

I havent don’t PE at all.. I just did that one session..

It seems like there is layer on glans that makes it rough.

Similar Threads 
ThreadStarterForumRepliesLast Post
Read - The Second PE Survey -- A Thunder's Place group projectremekPenis Enlargement32504-21-2015 09:21 PM
Loss of sensationDwellermInjuries and Treatments1812-10-2013 08:40 AM
Injury loss of EQ questionSoftPenis Enlargement Basics709-12-2011 11:30 AM

All times are GMT. The time now is 05:59 PM.